Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2020 year

Poisson-commutative subalgebras and complete integrability on non-regular coadjoint orbits and flag varieties, Math. Zeitschrift, 295 (2020), 101-127.

Go to publication

Authors: Panyushev D., Yakimova O.
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |